This young Spanish woman was referred to the hospital after an operation with her partner, and her life was in danger.

Doctors indicated, after studying the results of the tests, that she suffers from her partner’s.

She started experiencing strange symptoms after intercourse, which were:

  • vomiting
  • breathing difficulties
  • rash.

The doctors explained that this is the first case that was recorded and published in the British Medical Journal Case Reports, and to explain it, the researchers simplified the case as follows:

  • The woman took a certain type of penicillin in order to treat an ear infection she was suffering from
  • After sexual intercourse and semen entering her body, she reacted with this medication, causing the above symptoms.

In turn, the researchers emphasized that women should pay attention to the entry of semen into their body in the event they take medicines that contain penicillin, especially if they suffer from any specific allergies.

The solution to this problem lies in, and that doctors should warn spouses of this when prescribing any medication that contains substances that may provoke an allergic reaction.

The researchers pointed out that this topic applies to both spouses, as it is possible that the drug interacts with the semen of the man, causing an allergy to the wife.